CSpace

Browse/Search Results:  1-10 of 24 Help

Selected(0)Clear Items/Page:    Sort:
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
An existence-uniqueness theorem and alternating contraction projection methods for inverse variational inequalities 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  He,Songnian;  Dong,Qiao-Li
Favorite  |  View/Download:17/0  |  Submit date:2019/01/07
Inverse variational inequality  Variational inequality  Lipschitz continuous  Strongly monotone  47J20  90C25  90C30  90C52  
Distributed Continuous-Time Algorithms for Resource Allocation Problems Over Weight-Balanced Digraphs 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 11, 页码: 3116-3125
Authors:  Deng, Zhenhua;  Liang, Shu;  Hong, Yiguang
Favorite  |  View/Download:34/0  |  Submit date:2018/11/16
Distributed optimization  multiagent systems  nonsmooth analysis  projected dynamical systems  resource allocation  weight-balanced digraphs  
Distributed Continuous-Time Algorithms for Resource Allocation Problems Over Weight-Balanced Digraphs 期刊论文
IEEE TRANSACTIONS ON CYBERNETICS, 2018, 卷号: 48, 期号: 11, 页码: 3116-3125
Authors:  Deng, Zhenhua;  Liang, Shu;  Hong, Yiguang
Favorite  |  View/Download:20/0  |  Submit date:2019/10/28
Distributed optimization  multiagent systems  nonsmooth analysis  projected dynamical systems  resource allocation  weight-balanced digraphs  
On Fixed Point Property under Lipschitz and Uniform Embeddings 期刊论文
JOURNAL OF FUNCTION SPACES, 2018, 页码: 6
Authors:  Zhang, Jichao;  Bao, Lingxin;  Su, Lili
Favorite  |  View/Download:17/0  |  Submit date:2019/01/11
MINIMALITY OF p-ADIC RATIONAL MAPS WITH GOOD REDUCTION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 6, 页码: 3161-3182
Authors:  Fan, Aihua;  Fan, Shilei;  Liao, Lingmin;  Wang, Yuefei
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
p-adic dynamical system  minimal decomposition  projective line  good reduction  rational map  
DISTRIBUTED EVENT-TRIGGERED ALGORITHM FOR OPTIMAL RESOURCE ALLOCATION OF MULTI-AGENT SYSTEMS 期刊论文
KYBERNETIKA, 2017, 卷号: 53, 期号: 5, 页码: 747-764
Authors:  Yu, Weiyong;  Deng, Zhenhua;  Zhou, Hongbing;  Zeng, Xianlin
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
distributed optimization  event-triggered strategy  multi-agent systems  resource allocation  
Smoothing projected Barzilai-Borwein method for constrained non-Lipschitz optimization 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2016, 卷号: 65, 期号: 3, 页码: 671-698
Authors:  Huang, Yakui;  Liu, Hongwei
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Smoothing projected Barzilai-Borwein algorithm  Constrained non-Lipschitz optimization  Nonsmooth nonconvex optimization  Smoothing approximation  l(2)-l(p) problem  Image restoration  Stochastic linear complementarity problem  
Approximate controllability of semilinear evolution equations of fractional order with nonlocal and impulsive conditions via an approximating technique 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 275, 页码: 107-120
Authors:  Ge, Fu-Dong;  Zhou, Hua-Cheng;  Kou, Chun-Hai
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fractional evolution equations  Impulsive conditions  Nonlocal conditions  C-0-semigroup  Approximate controllability